# SDR ASAA2015022410763

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,455 hours, 9,147 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Intermittent
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6L BUTTON ON F/O SIDE CDU REQUIRES MULTIPLE PRESSES TO ACTUATE AND IS INTERMITTENT EVEN THEN.  ACFT GROUNDED.  REPLACED F/O'S CDU KEYBOARD.  OPS CK NORMAL, REF MM 34-61-01.
